# SDR REXA2015110901115

- Difficulty date: November 9, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 FRAME, BETWEEN STRINGERS 26L TO 26R, THE FRAME ATTACHMENT ANGLES HAVE PITTING CORROSION.  REPAIRED FS 333.00 FRAME, BETWEEN STRINGERS 26L & 26R & FRAME ATTACH ANGLES IAW REO 670-53-21-799, REF ATTACHED COPY FOR WORK PERFORMED.
